Alert archive / New Mexico / Tornado Warnings in 2009
Tornado Warning 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Apr 28, 2009, 10:59 PM MDT for Chaves County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2009, 10:59 PM MDT (04:59 UTC)
- Expired
- Apr 28, 2009, 11:45 PM MDT
- In force
- 46 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Chaves County, NM
The radar
The Cannon AFB radar (KFDX), 112 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 9:57 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 5.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2059 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KABQ 290459 TORABQ NMC005-290545- /O.NEW.KABQ.TO.W.0006.090429T0459Z-090429T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1059 PM MDT TUE APR 28 2009 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO * UNTIL 1145 PM MDT * AT 1058 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTH OF ELKINS...OR ABOUT 30 MILES NORTHEAST OF ROSWELL...MOVING EAST AT 20 MPH. * THE TORNADO WILL BE NEAR... 6 MILES SOUTH OF ELKINS AROUND 1110 PM MDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT WEDNESDAY MORNING FOR SOUTHEASTERN NEW MEXICO. && LAT...LON 3381 10377 3356 10371 3346 10414 3367 10423 TIME...MOT...LOC 0459Z 250DEG 17KT 3359 10408 $$ SHOEMAKE
1 follow-up statement
000 WWUS55 KABQ 290514 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1114 PM MDT TUE APR 28 2009 NMC005-290545- /O.CON.KABQ.TO.W.0006.000000T0000Z-090429T0545Z/ CHAVES- 1114 PM MDT TUE APR 28 2009 ...TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL CHAVES COUNTY UNTIL 1145 PM MDT... AT 1113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTH OF ELKINS...OR ABOUT 32 MILES NORTHEAST OF ROSWELL...MOVING EAST AT 15 MPH. * THE STORM WILL BE NEAR... 6 MILES SOUTH OF ELKINS AROUND 1120 PM MDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT TO SEE OR HEAR THE TORNADO. GO TO A SAFE PLACE NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT WEDNESDAY MORNING FOR SOUTHEASTERN NEW MEXICO. && LAT...LON 3381 10377 3356 10371 3346 10414 3367 10423 TIME...MOT...LOC 0514Z 252DEG 13KT 3360 10405 $$ SHOEMAKE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Apr 28, 10:05 PM MDT, 54 minutes earlier.
Area forecast discussion, Apr 28, 10:05 PM MDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1005 PM MDT TUE APR 28 2009 .UPDATE... QUICK UPDATE TO REFLECT NEW SEVERE THUNDERSTORM WATCH NOW IN EFFECT UNTIL 09Z FOR CHAVES AND ROOSEVELT COUNTIES IN SOUTHEAST NEW MEXICO. NEW ZONES OUT SHORTLY. KW && .PREV DISCUSSION...245 PM MDT TUE APR 28 2009... SHORT TERM (TODAY-THURSDAY)... SEVERE WEATHER POTENTIAL IN EASTERN NEW MEXICO IS THE MAIN CONCERN FOR THIS AFTERNOON AND EVENING. SPC CONVECTIVE OUTLOOK HAS THIS AREA UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY WEDNESDAY MORNING. A 500 MB LONGWAVE TROUGH EXTENDS SOUTH FROM A 545 DM CENTER OFF THE OREGON COAST THROUGH THE INTERMOUNTAIN BASIN INTO ARIZONA AND NW MEXICO. DOWNSTREAM OF THE LONGWAVE TROUGH OVER NEW MEXICO...WE HAVE SOUTHWESTERLY FLOW ALOFT WITH AZTEC AND TUCUMCARI PROFILER MEASUREMENTS INDICATING SOUTHWEST WINDS AT 40 TO 60 KNOTS BETWEEN 5 TO 10 KM ALOFT. SOUTHEAST BOUNDARY LAYER FLOW HAS GENERATED MOISTURE ADVECTION INTO SOUTHEAST AND EASTERN NEW MEXICO AND HAS INCREASED SURFACE DEWPOINTS TO THE MIDDLE TO UPPER 50S FROM CARLSBAD AND ROSWELL TO TUCUMCARI. THE BEST SURFACE LIFTED INDICES ARE FOUND ALONG A DRYLINE THAT IS ANALYZED FROM CHAVEZ THROUGH LINCOLN ...TORRANCE/GUADALUPE...AND SANTA FE/SAN MIGUEL COUNTIES. BELIEVE THE CONVECTION WILL GENERATE FIRST ALONG AND EAST OF THIS LINE ACROSS THE EAST SLOPES OF THE MOUNTAINS WHERE WE HAVE THE BEST COMBINATION OF OROGRAPHIC AND THERMODYNAMIC LIFT. BELIEVE SUBSEQUENT LATE AFTERNOON AND EVENING CONVECTIVE ACTIVITY WILL BE FOUND CLOSER TO THE TEXAS BORDER. ALL STORMS WILL MOVE TOWARD THE NORTHEAST. SOME ISOLATED THUNDERSTORMS ARE POSSIBLE VERY EARLY WEDNESDAY MORNING ALONG THE TEXAS BORDER BEFORE A DRY ZONAL FLOW TAKES HOLD AND PUSHES ALL CONVECTIVE ACTIVITY FURTHER EAST INTO THE SOUTHERN PLAINS. WEDNESDAY AFTERNOON THROUGH THURSDAY THIS WESTERLY FLOW WILL ADVECT A DRY AIRMASS INTO THE FORECAST AREA. EXPECT SUNNY SKIES AND ABOVE NORMAL TEMPERATURES FOR THIS PERIOD. LONG TERM (THURSDAY NIGHT-MONDAY)... WEST TO SOUTHWEST ZONAL FLOW ALOFT WITH DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES CONTINUES THROUGH FRIDAY. ON FRIDAY MORNING A SURFACE COLD FRONT WILL MOVE INTO EASTERN NEW MEXICO FROM CLAYTON TO ROSWELL COOLING MAX TEMPS AROUND 10 DEGREES. A WEAK QUICK MOVING SHORTWAVE APPROACHES NW NEW MEXICO LATE FRIDAY AND BRINGS AN UPTICK IN CLOUDINESS AND A SLIGHT CHANCES FOR PRECIPITATION TO NORTHERN NEW MEXICO SATURDAY THROUGH EARLY SUNDAY. EXPECT NORTHWESTERLY FLOW ALOFT ON SUNDAY BEFORE WESTERLY ZONAL FLOW RETURNS ON MONDAY WHEN TEMPERATURES ARE EXPECTED TO REBOUND TO ABOVE CLIMATE NORMALS. BENNETT .AVIATION... IFR STRATUS CONTINUES TO HUG THE TEXAS BORDER AND WILL BE VERY SLOW TO ERODE THIS AFTERNOON. THIS BATCH OF LOW CLOUDS SHOULD RETURN TO A GOOD MAJORITY OF THE ERN PLAINS THIS EVENING...LIKELY VLIFR TO MVFR IN NATURE. SHOWERS/STORMS WILL CONTINUE TO DEVELOP IN THE ERN PLAINS TODAY...SOME OF WHICH MAY BE SEVERE. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. NON-SEVERE ACTIVITY WILL LINGER THROUGH THE OVERNIGHT HOURS. DRIER PUNCH OF AIR WILL SHOVE STRATUS AND PCPN INTO TEXAS BY MID/LATE WED MORNING. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. .FIRE WEATHER... MOISTURE ADVECTION WITHIN THE ERN PLAINS HAS ALLOWED FOR MODERATE TO EXCELLENT RECOVERIES. MEANWHILE...DRY AIR ACROSS WRN NM HAS ALLOWED FOR DEW POINT DEPRESSIONS TO APPROACH 70F IN A FEW LOCATIONS. SHOWER AND THUNDERSTORM ACTIVITY WILL FIRE ALONG THIS MOISTURE BOUNDARY IN CONJUNCTION WITH A SERIES OF UPPER LEVEL DISTURBANCES. FOR TONIGHT... PRECIPITATION WILL BE FOCUSED ALONG AND EAST OF A COLFAX TO LINCOLN COUNTY LINE...WHERE A FEW STORMS MAY PRODUCE DAMAGING WIND GUSTS AND SIGNIFICANT WETTING RAINS. RH VALUES IN THE E WILL RECOVER TO ABOVE 90 PERCENT IN MOST LOCALES. POOR/MODERATE RECOVERIES CAN BE EXPECTED IN THE WEST. MOISTURE WILL BE SHOVED EASTWARD ON WED...ALLOWING FOR SIGNIFICANTLY LOWER HUMIDITIES IN THE EAST. IN FACT...AN HOUR/TWO OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE IN THE HIGH PLAINS NEAR LAS VEGAS AS WELL AS CLINES CORNERS. DRY WEATHER WILL PERSIST INTO THURSDAY WITH SLIGHTLY HIGHER WINDS LEE OF THE CENTRAL MTS. CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY NEAR THE NMZ103/104/107/109 INTERSECTION. WILL HOLD OFF ISSUING A FIRE WEATHER WATCH...BUT THIS REGION WILL NEED TO BE MONITORED. SURFACE BOUNDARY WILL SLIDE THROUGH THE ERN PLAINS THU NIGHT...WHICH SHOULD ALLOW FOR A SURGE OF MOISTURE AND IMPROVED HUMIDITIES IN THE EAST. DRY WEATHER CONDITIONS WILL PERSIST IN THE WEST ON FRIDAY AS A DISTURBANCE APPROACHES FROM THE WEST. THIS FEATURE COULD ENHANCE THE PCPN THREAT IN THE NW CORNER OF THE STATE ON SATURDAY AND ESPECIALLY IN THE ERN PLAINS WHERE LOW LEVEL MOISTURE WILL BE IN PLACE. && .PRELIMINARY POINT TEMPS/POPS UPDATE... FARMINGTON...................... 42 76 40 78 / 0 0 0 5 GALLUP.......................... 33 72 33 75 / 0 0 0 5 GRANTS.......................... 35 74 33 77 / 0 0 0 5 GLENWOOD........................ 38 80 40 83 / 0 0 0 5 CHAMA........................... 27 62 28 65 / 0 0 0 5 LOS ALAMOS...................... 40 69 42 77 / 0 0 0 5 RED RIVER....................... 27 59 28 61 / 5 0 0 5 TAOS............................ 34 69 30 73 / 5 0 0 5 SANTA FE........................ 41 74 39 76 / 5 0 0 5 SANTA FE AIRPORT................ 43 75 41 78 / 5 0 0 5 ESPANOLA........................ 41 78 38 80 / 0 0 0 5 ALBUQUERQUE HEIGHTS............. 51 79 51 81 / 0 0 0 5 ALBUQUERQUE VALLEY.............. 47 79 47 82 / 0 0 0 5 ALBUQUERQUE FOOTHILLS........... 48 76 48 80 / 0 0 0 5 ALBUQUERQUE WEST MESA........... 46 79 46 82 / 0 0 0 5 SOCORRO......................... 46 81 48 84 / 0 0 0 5 SANDIA PARK/CEDAR CREST......... 41 71 39 74 / 0 0 0 5 MORIARTY/ESTANCIA............... 40 76 41 76 / 0 0 0 5 CARRIZOZO....................... 46 80 48 82 / 0 0 0 5 RUIDOSO......................... 38 72 38 74 / 5 0 0 5 RATON........................... 39 76 39 74 / 20 0 5 5 LAS VEGAS....................... 43 72 42 73 / 10 0 0 5 ROY............................. 47 75 47 75 / 40 0 5 5 CLAYTON......................... 51 78 50 78 / 40 5 5 5 SANTA ROSA...................... 46 83 48 83 / 40 0 5 5 TUCUMCARI....................... 54 84 54 85 / 40 5 5 5 FORT SUMNER..................... 53 84 51 85 / 40 0 5 5 CLOVIS.......................... 55 83 56 87 / 40 5 5 5 PORTALES........................ 55 84 55 88 / 40 5 5 5 ROSWELL......................... 56 86 55 90 / 40 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, Apr 28, 3:17 PM MDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT TUE APR 28 2009 NMZ001>021-026-291200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 317 PM MDT TUE APR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM LINCOLN TO QUAY COUNTIES...WHERE LARGE HAIL...DAMAGING WIND GUSTS AND AN ISOLATED TORNADO ARE POSSIBLE. NORTHEAST NEW MEXICO COULD EXPERIENCE A FEW STRONG STORMS...WHERE SMALL HAIL AND GUSTY WINDS UP TO 50 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SPOTTY CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP IN PORTIONS OF THE NORTHEAST HIGHLANDS AND EAST CENTRAL PLAINS THURSDAY AFTERNOON. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. DPORTER
In the hours before
Local storm report, Apr 28, 6:05 PM MDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT TUE APR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 15 N ROSWELL 33.59N 104.53W
04/28/2009 M1.25 INCH CHAVES NM PUBLIC
&&
AABEYTASpecial weather statement, Apr 28, 7:36 PM MDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 736 PM MDT TUE APR 28 2009 NMZ016-017-019-290200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 736 PM MDT TUE APR 28 2009 ...STRONG THUNDERSTORM MOVING OVER EASTERN LINCOLN COUNTY... AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES EAST OF ARABELA. MOVEMENT WAS NORTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE STATE HIGHWAY 246...RURAL EAST CENTRAL LINCOLN COUNTY AND RURAL CENTRAL CHAVES COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR EASTERN NEW MEXICO. SHOEMAKE
Local storm report, Apr 28, 7:59 PM MDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
759 PM MDT TUE APR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL CONCHAS 35.40N 104.19W
04/28/2009 E0.88 INCH SAN MIGUEL NM TRAINED SPOTTER
&&
AABEYTALocal storm report, Apr 28, 8:09 PM MDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
809 PM MDT TUE APR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL CONCHAS 35.40N 104.19W
04/28/2009 E1.00 INCH SAN MIGUEL NM TRAINED SPOTTER
&&
AABEYTASpecial weather statement, Apr 28, 9:59 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 959 PM MDT TUE APR 28 2009 NMZ005-006-012-290430- CONCHAS LAKE/GUADALUPE COUNTY-HARDING COUNTY-NORTHEAST HIGHLANDS- 959 PM MDT TUE APR 28 2009 ...STRONG THUNDERSTORM MOVING OVER EASTERN MORA AND WESTERN HARDING COUNTIES... AT 957 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 14 MILES SOUTHEAST OF WAGON MOUND. MOVEMENT WAS NORTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE MILLS AND ROY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT WEDNESDAY MORNING FOR SOUTHEASTERN NEW MEXICO. SHOEMAKE
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 6:09 PM MDT | Tornado Warning | ABQ | San Miguel | 51 min |
| Apr 28, 6:21 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 24 min |
| Apr 28, 6:34 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 116 min |
| Apr 28, 6:46 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 29 min |
| Apr 28, 7:01 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 59 min |
| Apr 28, 7:17 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 43 min |
| Apr 28, 7:48 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 57 min |
| Apr 28, 8:01 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 28 min |
| Apr 28, 8:03 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 57 min |
| Apr 28, 8:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 56 min |
| Apr 28, 9:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Apr 28, 10:40 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 65 min |
| Apr 28, 11:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 60 min |
| Apr 29, 12:33 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 44 min |
Nearby
Tornado Warnings in New Mexico, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.